# SDR AALA20030846

- Difficulty date: August 9, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 2900 · Hydraulic Power System
- Part: O-Ring
- Condition: Cut
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST GREEN SYSTEM HYDRAULIC QUANTITY.  AIRCRAFT LANDED BOS WITHOUT INCIDENT.  FOUND GREEN SYSTEM PRESSURE LINE TO MANIFOLD O-RING CUT AND LEAKING.  REPLACED O-RING AND BACK UP RING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
